Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 147, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2009, 5:31 PM CDT for 4 counties in Kansas. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 5:31 PM CDT (22:31 UTC)
- Expired
- Jun 15, 2009, 5:39 PM CDT
- In force
- 8 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Hodgeman County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 66 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 3:12 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 1324 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 152231 SVRDDC KSC083-135-145-165-152315- /O.NEW.KDDC.SV.W.0147.090615T2231Z-090615T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 531 PM CDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN RUSH COUNTY IN CENTRAL KANSAS. NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS. NORTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS. SOUTHERN NESS COUNTY IN WEST CENTRAL KANSAS. * UNTIL 615 PM CDT * AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 24 MILES WEST OF BURDETT...OR 12 MILES NORTH OF JETMORE...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... BURDETT... RURAL RESIDENCES OF NORTHEASTERN HODGEMAN...NORTHWESTERN PAWNEE... SOUTHERN NESS AND SOUTHWESTERN RUSH COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHWESTERN KANSAS. && LAT...LON 3843 9944 3818 9941 3819 10005 3833 10013 TIME...MOT...LOC 2231Z 268DEG 13KT 3825 9996 $$ SCOTT
1 follow-up statement
000 WWUS53 KDDC 152239 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 539 PM CDT MON JUN 15 2009 KSC083-135-145-165-152249- /O.CAN.KDDC.SV.W.0147.000000T0000Z-090615T2315Z/ NESS KS-RUSH KS-PAWNEE KS-HODGEMAN KS- 539 PM CDT MON JUN 15 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HODGEMAN... NORTHWESTERN PAWNEE...SOUTHWESTERN RUSH AND SOUTHERN NESS COUNTIES IS CANCELLED... * LOCATIONS IMPACTED INCLUDE... BURDETT... RURAL RESIDENCES OF NORTHEASTERN HODGEMAN...NORTHWESTERN PAWNEE... SOUTHERN NESS AND SOUTHWESTERN RUSH COUNTIES. THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL WILL STILL BE POSSIBLE OVER NORTHEASTERN HODGEMAN...NORTHWESTERN PAWNEE...SOUTHERN NESS AND SOUTHWESTERN RUSH COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3843 9944 3818 9941 3819 10005 3833 10013 TIME...MOT...LOC 2239Z 268DEG 13KT 3825 9992 $$ GERARD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:33 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 15, 3:33 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 333 PM CDT MON JUN 15 2009 .DISCUSSION... DAYS 1-2... THE UPPER AIR ANALYSIS THIS MORNING CONTINUED TO DEPICT A BROAD UPPER LEVEL JET FROM THE DESERT SOUTHWEST THOUGH THE CENTRAL PLAINS, AND A 100+ KT JET STREAK THROUGH THE MID ATLANTIC STATES. A WEAKER JET THROUGH THE SOUTHERN ROCKIES. A MINOR SHORTWAVE WAS MOVING ACROSS CENTRAL KANSAS BEHIND THE PREVIOUS NIGHTS MCS. AN UPPER TROUGH WAS IN PLACE ACROSS THE NORTHERN ROCKIES WITH WARM DOUBLE DIGIT 700 MB TEMPERATURES BEING DRAWN NORTHWARD INTO THE HIGH PLAINS OF KANSAS AND NEBRASKA. AT 850 MB, HIGH THETA-E AIR AIR WAS IN PLACE WITH +22 DEGREES AT 850 MB WITH DEWPOINTS IN EXCESS OF +10 DEGREES. THE MAIN FORECAST CHALLENGE WILL CENTER AROUND SEVERE WEATHER INCLUDING LARGE HAIL, DAMAGING WIND AND TORNADOES THIS EVENING, AND THEN MAINLY TEMPERATURES AND TO LESSER EXTENT THUNDERSTORM CHANCES ON TUESDAY AND WEDNESDAY. THE SURFACE ANALYSIS DURING THE EARLY AFTERNOON SHOWED A WARM FRONT FROM AROUND SYRACUSE THROUGH CENTRAL OKLAHOMA, WHILE ANOTHER WARM FRONT WAS POSITIONED FROM AROUND NORTH PLATTE, TO TOPEKA AND SPRINGFIELD MO. THE WEAK JET STREAK MOVING FROM THE SOUTHERN ROCKIES AND POSITIVE VORTICITY ADVECTION AROUND 700 MB SHOULD HELP INDUCE SURFACE CYCLOGENESIS LATE THIS AFTERNOON ACROSS SOUTHWEST KANSAS. THE SURFACE CYCLOGENESIS WILL ALLOW WINDS TO BACK WITHIN THE WARM SECTOR BETWEEN THE TWO FRONTAL POSITIONS AND ALLOW SOME BOUNDARY LAYER FRONTOGENESIS TO OCCUR AND HELPING TO GENERATE CONVECTION. THE BACKING WINDS IN THE LOWEST LEVELS ARE GENERATING STRONGLY CURVED HODOGRAPHS IN THE LOWEST KILOMETER, SO THUNDERSTORMS SHOULD QUICKLY BECOME SUPERCELLS WITH A LARGE HAIL AND WIND THREAT. A STRONG EHI AXIS SHOULD BE IN PLACE NEAR THE TIGHTENING FRONTAL ZONE FOR AN ENHANCED TORNADO ENVIRONMENT. BY MORNING THERE SHOULD BE AN EASTWARD EXITING MCS OVER EASTERN KANSAS AS WELL AS A BIT OF A SLIGHT AIRMASS MODIFICATION ACROSS THE WESTERN HALF OF THE STATE. THE FRONT BY TUESDAY AFTERNOON SHOULD BE OVER NORTHERN OKLAHOMA, SO IT IS NOT OUT OF THE QUESTION TO HAVE A FEW AFTERNOON THUNDERSTORMS IN THE VICINITY OF OUR FAR SOUTHEAST COUNTIES. A SOUTH WIND COMPONENT WILL RETURN TUESDAY NIGHT WITH STRONG WARM AIR ADVECTION WITH THE ADVANCING RIDGE. 700 MB TEMPERATURES WILL WARM INTO THE +14 TO +15 DEGREE RANGE BY WEDNESDAY EFFECTIVE CAPPING SOUTHWEST KANSAS FROM ANY THREAT OF CONVECTION, DESPITE MUGGY 60S DEWPOINT READINGS. PLENTY OF MODEL SPREAD EXITS IN HIGH TEMPERATURES TUESDAY AND WEDNESDAY, HOWEVER THE MOST REASONABLE SOLUTION IS AROUND 6-8 DEGREES WARMER BY WEDNESDAY GIVEN THE STRONG WAA ALOFT/DOWNSLOPE AND DRIER AIR BEHIND DRYLINE IN THE FAR SOUTHWEST. RUSSELL DAYS 3-7... THE 12Z RUNS OF THE MEDIUM RANGE MODELS CONTINUE TO BE IN VERY GOOD AGREEMENT THROUGH THE LATTER PART OF THIS WEEK. THE MODELS SHOW A LARGE TROUGH OVER THE WESTERN CONUS AT THE BEGINNING OF THE EXTENDED PERIOD. THE NORTHERN PART OF THE TROUGH MOVES EAST WHILE THE SOUTHERN END CUTS OFF WEST OF BAJA CALIFORNIA. THE NORTHERN PART TRACKS OUT ACROSS THE NORTHERN AND CENTRAL PLAINS THURSDAY NIGHT AND FRIDAY AND PUSHES A COLD FRONT ACROSS WESTERN KANSAS THURSDAY NIGHT. THE MID LEVELS OF THE ATMOSPHERE WILL BE WARMING UP AHEAD OF THIS SYSTEM WITH +14C TO +16C TEMPERATURES AT 700 MB SPREADING NORTHEAST INTO THE AREA. THIS MAY KEEP A LID ON THUNDERSTORMS OVER THE SOUTHWEST PART OF THE CWA. WITH A LITTLE LESS CAPPING FARTHER NORTHEAST THINK THAT AT LEAST SOME SCATTERED THUNDERSTORMS COULD OCCUR. HAVE RAISED POPS UP IN THE NORTHEAST CWA TO NEAR 30 PERCENT WHILE TRENDING DOWN TO 15 PERCENT IN THE SOUTHWEST. THROUGH NEXT WEEKEND THE MODELS SHOW AN UPPER LEVEL RIDGE BUILDING BACK INTO THE CENTRAL AND SOUTHERN PLAINS. THE CLOSED LOW OFF OF BAJA IS EJECTED NORTHEAST TOWARD THE CENTRAL HIGH PLAINS AS ANOTHER SYSTEM APPROACHES THE PACIFIC NORTHWEST. THE MODELS DIFFER ON THE TIMING OF THIS FEATURE LIFTING OUT BUT THERE APPEARS TO BE A DEFINITE SIGNAL. THIS COULD BRING A CHANCE FOR THUNDERSTORMS TO WESTERN KANSAS SUNDAY OR SUNDAY NIGHT. AS THIS FEATURE TOPS THE RIDGE THE MODELS SHOWS ANOTHER COLD FRONT PUSHING SOUTH ACROSS WESTERN KANSAS AROUND SUNDAY OR MONDAY. WILL MAINTAIN SOME VERY SMALL POPS WITH NO MENTION OF STORMS FOR THAT TIME PERIOD DUE TO THE UNCERTAINTY. INTO WEEK TWO THE GFS AND ECMWF SUGGEST THAT THE UPPER RIDGE WILL CONTINUE TO STRENGTHEN AND PROPAGATE WEST. THIS SHOULD RESULT IN NEAR TO ABOVE NORMAL TEMPERATURES WITH BELOW NORMAL PRECIPITATION FOR THE PERIOD. && AVIATION... ISOLATED SHOWERS AND THUNDERSTORMS WILL GRADUALLY INCREASE IN COVERAGE AND INTENSITY THROUGH THE LATE AFTERNOON HOURS. A SURFACE FRONTAL BOUNDARY IS EXPECTED TO DEVELOP FROM WEST TO EAST ACROSS SOUTHWEST KANSAS...GENERALLY TO THE SOUTH OF GARDEN CITY AND DODGE CITY LATER THIS AFTERNOON. AREAS ALONG AND NORTHEAST OF THIS BOUNDARY HAVE THE GREATEST THREAT FOR SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND A FEW THUNDERSTORMS WILL BE POSSIBLE FROM BETWEEN 21Z AND 03Z. THE THUNDERSTORM THREAT WILL DIMINISH BETWEEN 03Z AND 06Z. MOIST COOL OUTFLOW COULD RESULT IN LOW STRATUS AND MVFR CIGS AT THE TAF SITES LATER TONIGHT. ANY LOW CEILINGS THAT DEVELOP SHOULD DISSIPATE AROUND OR AFTER 15Z TUESDAY. GERARD && .PRELIMINARY POINT TEMPS/POPS... DDC 65 91 66 95 / 60 10 10 10 GCK 62 91 64 94 / 50 10 10 10 EHA 60 93 64 97 / 30 0 0 0 LBL 63 93 65 97 / 50 0 0 0 HYS 65 89 66 94 / 80 10 10 10 P28 69 92 69 99 / 70 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH 423 FOR ALL BUT EXTREME WESTERN FORECAST AREA UNTIL 11 PM THIS EVENING. && FN33/02
Hazardous weather outlook, Jun 15, 3:30 AM CDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 330 AM CDT MON JUN 15 2009 KSZ030-031-043>046-061>066-074>081-084>090-160900- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 330 AM CDT MON JUN 15 2009 /230 AM MDT MON JUN 15 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON INTO THE EVENING MAINLY NORTH OF A WARM FRONT. THE WARM FRONT IS FORECAST BE FROM GARDEN CITY TO NEAR DODGE CITY AND PRATT BY AFTERNOON. SUPERCELLS AND ISOLATED TORNADOES ARE POSSIBLE MAINLY FROM SCOTT CITY AND DIGHTON AROUND 3 PM THEN MOVING EAST TO SOUTHEAST TOWARD NESS CITY...JETMORE...LACROSSE...LARNED...KINSLEY AND SAINT JOHN DURING THE LATE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL LIKELY BE REQUIRED FROM AN AREA BETWEEN GARDEN CITY AND WAKEENEY...AND BETWEEN HAYS AND SAINT JOHN AFTER 3 PM TO AROUND MIDNIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
In the hours before
Special weather statement, Jun 15, 3:30 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 330 PM CDT MON JUN 15 2009 KSZ063-064-077-152115- FINNEY-GRAY-HODGEMAN- 330 PM CDT MON JUN 15 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FINNEY...NORTHERN GRAY AND SOUTHWESTERN HODGEMAN COUNTIES... AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR CHARLESTON...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. LAT...LON 3814 10043 3795 10016 3781 10048 3789 10061 TIME...MOT...LOC 2030Z 230DEG 26KT 3789 10048 RITTERLING
Local storm report, Jun 15, 4:16 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
416 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 12 N HICKOK 37.74N 101.25W
06/15/2009 E1.00 INCH KEARNY KS PUBLIC
&&
MSCOTTLocal storm report, Jun 15, 4:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
425 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 8 S PLYMELL 37.69N 100.87W
06/15/2009 E1.50 INCH HASKELL KS PUBLIC
&&
01Local storm report, Jun 15, 4:27 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
427 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 6 NE CIMARRON 37.87N 100.28W
06/15/2009 E1.75 INCH GRAY KS PUBLIC
&&
MSCOTTLocal storm report, Jun 15, 4:30 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
430 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TORNADO 5 NNE DODGE CITY 37.83N 99.98W
06/15/2009 FORD KS STORM CHASER
FUNNEL CLOUD WITH DUST WHIRLS UNDERNEATH IT.
&&
GERARDLocal storm report, Jun 15, 5:08 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
508 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM FUNNEL CLOUD 1 N BELLEFONT 37.89N 99.65W
06/15/2009 FORD KS STORM CHASER
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:10 PM CDT | Special Weather Statement | DDC | Clark | 50 min |
| Jun 14, 7:52 PM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa | 38 min |
| Jun 14, 8:04 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 26 min |
| Jun 14, 8:27 PM CDT | Tornado Warning | DDC | Barber, Comanche | 33 min |
| Jun 14, 8:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 46 min |
| Jun 14, 11:44 PM CDT | Special Weather Statement | DDC | Ellis | 46 min |
| Jun 15, 3:30 PM CDT | Special Weather Statement | DDC | Gray | 45 min |
| Jun 15, 3:34 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 41 min |
| Jun 15, 3:45 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 45 min |
| Jun 15, 3:54 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Gray, Haskell | 51 min |
| Jun 15, 4:20 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee | 40 min |
| Jun 15, 4:23 PM CDT | Tornado Warning | DDC | Ford, Hodgeman | 37 min |
| Jun 15, 4:31 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 20 min |
| Jun 15, 4:39 PM CDT | Tornado Warning | DDC | Gray | 36 min |
| Jun 15, 4:46 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 44 min |
| Jun 15, 4:51 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 39 min |
| Jun 15, 4:54 PM CDT | Tornado Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 36 min |
| Jun 15, 5:02 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 30 min |
| Jun 15, 5:14 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 46 min |
| Jun 15, 5:28 PM CDT | Tornado Warning | DDC | Ford | 32 min |
| Jun 15, 5:31 PM CDT | Tornado Warning | DDC | Edwards, Pawnee | 44 min |
| Jun 15, 5:39 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 36 min |
| Jun 15, 5:47 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 43 min |
| Jun 15, 5:59 PM CDT | Tornado Warning | DDC | Edwards | 31 min |
| Jun 15, 6:05 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 25 min |
| Jun 15, 6:24 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Kiowa | 51 min |
| Jun 15, 6:36 PM CDT | Tornado Warning | DDC | Stafford | 39 min |
| Jun 15, 6:44 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 46 min |
| Jun 15, 6:50 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.